# SDR SWIA202160162

- Difficulty date: May 25, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE AT O/B FLAP ROLLER GUIDE AT APPROX W.S.163 IS CHAFFED.      (C-CHECK RO 8/6/2021)    REMOVED CHAFE, FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FITTING ( ROLLER GUIDE ) P/N CC670-17069-1 AT LH WING TRAILING EDGE FOR THE O/B FLAP AT APPROX. WS 163. REF: CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-15-001-001-A01 AND DWG. CC670-14600 REV-C, OPS TEST GOOD, SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
